# SDR CA970219005

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 4393308
- Condition: Broken
- Location: Prop Spinner
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INITIATING DESCENT THE PILOT NOTICED A CHANGE IN THE PROFILE OF THE PROPELLER SPINNER (NOSE). AFTER LANDING HE INSPECTED THE PROPELLER AND SPINNER AND FOUND THE BULKHEAD BROKEN. MAINTENANCE INSTALLED A NEW BULKHEAD ASSEMBLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
